# SDR DALA1240540918

- Difficulty date: May 26, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 61,939 hours, 48,063 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOORBEAM STRUCTURE AT AFT CARGO BS 1322 BETWEEN L23L-L23R.  FOUND CORROSION ON TEE AT BS 1322.  CORROSION ON TEE WAS OUT OF LIMITS.  REPLACED TEE PER SRM 51-30-02.
